Keyword Search:


Bookmark and Share

Nearest interval-valued approximation of interval-valued fuzzy numbers

Ahmadian, Ali and Senu, Norazak and Salahshour, Soheil and Suleiman, Mohamed (2016) Nearest interval-valued approximation of interval-valued fuzzy numbers. Malaysian Journal of Mathematical Sciences, 10 (spec. Feb.). pp. 325-336. ISSN 1823-8343; ESSN: 2289-750X

[img] PDF
444Kb

Official URL: http://einspem.upm.edu.my/journal/fullpaper/vol10s...

Abstract

In this paper, we proposed a new interval-valued approximation of interval-valued fuzzy numbers, which is the best one with respect to a certain measure of distance between interval-valued fuzzy numbers. Also, a set of criteria for interval-valued approximation operators is suggested.

Item Type:Article
Notes:Special issue: The 3rd International Conference on Mathematical Applications in Engineering 2014 (ICMAE'14)
Keyword:Fuzzy number; Interval-valued approximation; Distance
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Institute for Mathematical Research, Universiti Putra Malaysia
ID Code:52354
Deposited By: Nabilah Mustapa
Deposited On:05 Jun 2017 17:34
Last Modified:05 Jun 2017 17:34

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 05 Jun 2017 17:34.

View statistics for "Nearest interval-valued approximation of interval-valued fuzzy numbers"